Share This Article:

Effective Solution of Riemann Problem for Fifth Order Improperly Elliptic Equation on a Rectangle

Abstract Full-Text HTML Download Download as PDF (Size:201KB) PP. 282-286
DOI: 10.4236/ajcm.2012.24038    3,983 Downloads   6,585 Views   Citations

ABSTRACT

In this paper we present a numerical method for solving Riemann type problem for the fifth order improperly elliptic equation in complex plane .We reduce this problem to the boundary value problems for properly elliptic equations, and then solve those problems by the grid methods.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

S. Raeisian, "Effective Solution of Riemann Problem for Fifth Order Improperly Elliptic Equation on a Rectangle," American Journal of Computational Mathematics, Vol. 2 No. 4, 2012, pp. 282-286. doi: 10.4236/ajcm.2012.24038.

References

[1] N. E. Tovmasyan, “Non-Regular Differential Equations and Calculations of Electromgnetic Fields,” World Scientific Publishing Co., Singapore City, 1998.
[2] G. C. Wen, “Approximate Methods and Numerical Analysis for Elliptic Complex Equations,” CRC Press Inc., Amsterdam, 1999.
[3] J. W. Thomas, “Numerical Partial Differential Equations Conservation Laws and Elliptic Equations,” Springer, New York, 1991.
[4] C. Grossmann, H.-G. Roos and M. Stynes, “Numerical Treatment of Partial Differential Equations,” Springer, Berlin, 2007. doi:10.1007/978-3-540-71584-9
[5] J. L. Lions and E. Magenes, “Problemes Aux Limites Non-Homogenes et Applications Vol. 1,” Dunod, Paris, 1968.
[6] H. Begehr and T. Vaitekhovich, “Iterative Dirichlet Problem for the Higher Order Poisson Equation,” Le Matematiche, Vol. 63, No. 1, 2008, pp.139-154.
[7] M. Botsch and L. Kobbelt, “An Intuitive Framework for Real-Time Freeform Modeling,” Siggraph’04: ACM Siggraph 2004 Papers, New York, 2004, pp. 630-634,
[8] G. Xu, “Consistent Approximations of Some Geometric Differential Operators,” Technical Report ICM-06-001, Institute of Computational Mathematics and Scientific & Engineering Computing, Chinese Academy of Sciences, Beijing, 2000.
[9] Q. A. Dang, “Using Boundary-Operator Method for Approximate Solution of a Boundary Value Problem (BVP) for Triharmonic Equation,” Vietnam Journal of Mathematics, Vol. 33, No. 1, 2005, pp. 9-17.
[10] L. Collatz, “The Numerical Treatment of Differential Equations,” Springer, New York, 1966.
[11] H. Begehr, “Boundary Value Problems in Complex Analysis I,” Boletin de la Asociación Matemática Venezolana, Vol. 12, No. 1, 2005, pp. 65-85.
[12] H. Begehr, “Boundary Value Problems in Complex Analysis II,” Boletin de la Asociación Matemática Venezolana, Vol. 12, No. 2, 2005, pp. 217-250.
[13] P. Peisker, “On the Numerical Solution of the First Biharmonic Equation,” Mathematical Modelling and Numerical Analysis, Vol. 22, No. 4, 1988, pp. 655-676.
[14] Q. A. Dang, “Boundary Operator Method for Approximate Solution of Biharmonic Type Equation,” Vietnam Journal of Mathematics, Vol. 22, No. 1-2, 1994, pp. 114- 120.
[15] Q. A. Dang, “Mixed Boundary-Domain Operator in Approximate Solution of Biharmonic Type Equation,” Vietnam Journal of Mathematics, Vol. 26, No. 3, 1998, pp. 243-252.
[16] Q. A. Dang, “Iterative Method for Solving the Neumann Boundary Value Problem for Biharmonic Type Equation,” Journal of Computational and Applied Mathematics, Vol. 196, No. 2, 2006, pp. 634-643. doi:10.1016/j.cam.2005.10.016
[17] S. D. Jiang, B. Ren, P. Tsuji and L. X. Ying, “Second Kind Integral Equations for the First Kind Dirichlet Problem of the Biharmonic Equation in Three Dimensions,” Journal of Computational Physics, Vol. 230, No. 19, 2011, pp. 7488-7501. doi:10.1016/j.jcp.2011.06.015
[18] I. N. Vekua, “New Methods for Solving Elliptic Equations,” John Wiley, New York, 1967.
[19] J. Cohen and J. Gosselin, “The Dirichlet Problem for the Biharmonic Equation in a C1 Domain in the Plane,” Indiana University Mathematics Journal, Vol. 32, No. 5, 1983, pp. 635-685. doi:10.1512/iumj.1983.32.32044
[20] P. Bjorstad, “Fast Numerical Solution of Thew Biharmonic Dirichlet Problem on Rectangles,” SIAM Journal on Numerical Analysis, Vol. 20, No. 1, 1983, pp. 59-71. doi:10.1137/0720004
[21] S. G. Mikhlin, “Integral Equations,” Pergamon Press, New York, 1957.
[22] M. H. Koulaei and F. Toutounian, “Factored Sparse Approximate Inverse of Block Tridiagonal and Block Penta-diagonal Matrices,” Applied Mathematics and Computation, Vol. 184, No. 2, 2007, pp. 223-234. doi:10.1016/j.amc.2006.05.204

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.